# SDR CA000110090

- Difficulty date: December 19, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 54,916 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Component: Oven
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, OVEN IN REAR GALLEY BEGAN TO SMOKE, OVEN DEACTIVATED, OVEN REPLACED.
